# SDR FDEA202206301621

- Difficulty date: June 30, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70494
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR DOUBLER FOUND ON FUSELAGE SKIN AT   STATION 392 LONGERON 25 RIGHT HAND. EXISTING REPAIR DOUBLER ON FUSELAGE SKIN AT STATION 392 LONGERON 25 RIGHT HAND   EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 53-00-01-2R REPAIR 7 FIGURE   201 WITH DEVIATIONS OF FASTENERS. EXISTING REPAIR DOUBLER REMOVED IN ACCORDANCE   WITH SRM 51-31-01-0G AND REPAIR CARRIED OUT AS PER EA 1-5330-T0369471 PART 1 TITLE:   FUSELAGE - PLATES & SKINS - NOSE FUSELAGE - EXISTING REPAIR AT ABA7049-4 RH SKIN   BETWEEN STA 383 AND STA 392, BELOW Z= -2.9. EO 1-5100-7-5001 B7 PART 1 TITLE:   STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS   14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
